- -

On nearly Hausdorff compactifications

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by


On nearly Hausdorff compactifications

Show full item record

Shah, S.; Das, T. (2006). On nearly Hausdorff compactifications. Applied General Topology. 7(1):125-130. doi:10.4995/agt.2006.1937.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/82969

Files in this item

Item Metadata

Title: On nearly Hausdorff compactifications
Author: Shah, Sejal Das, T.K.
Issued date:
[EN] We introduce and study here the notion of nearly Hausdorffness, a separation axiom, stronger than T1 but weaker than T2. For a space X, from a subfamily of the family of nearly Hausdorff spaces, we construct a compact ...[+]
Subjects: Regular closed set , Filter , Compactification , Wallman base
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2006.1937
Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2006.1937
Type: Artículo



This item appears in the following Collection(s)

Show full item record